# SDR GTIA2017100302186

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 41,105 hours, 19,269 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SIDE EMERGENCY FLASHLIGHT INOPERATIVE.  R & R THE FLASHLIGHT IAW CMM 25-60-02. OPS TESTED GOOD,
